# SDR SWAA2023080174794

- Difficulty date: July 3, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD SCUFF PLATE WEB HAS AREAS OF LIGHT CORROSION AND BARE METAL<[01] REMOVED AFT CARGO DOOR THRESHOLD SCUFF PLATE WEB IAW SRM 51-40-02;[02] LOCATED; DRILLED; AND COUNTERSUNK NEW AFT CARGO DOOR SCUFF PLATE IAW SRM 51-40-05 AND SRM 51-40-08. TREATED AND PRIMED NEW HOLES IAW SRM 51-20-01.;[03] INSTALLED NUTPLATES ONTO AFT CARGO DOOR THRESHOLD SCUFF PLATE WEB IAW 51-40-02;[04] CORRECTIVE ACTION #2 AND #3 C/W.;[05] INSTALLED AFT CARGO DOOR THRESHOLD SCUFF PLATE WEB IAW SRM 51-40-02;[06] VERIFIED CORRECTIVE ACTION #5.;[07] C/W;[08] C/W;[09] INSPECTION C/W.
